Advanced Search
Article Contents
Article Contents

On the converse problem for the Gross-Pitaevskii equations with a large parameter

Abstract Related Papers Cited by
  • We show how certain solutions of the limit equation continue to solutions of the full equations when a parameter is large.
    Mathematics Subject Classification: 35J65.


    \begin{equation} \\ \end{equation}
  • [1]

    M. D'Aujourd'hui, Sur L'ensemble de Résonance d'un Problème Demi-linéaire, preprint, Ecole Polytechnique de Lausanne, 1986.


    T. Bartsch, N. Dancer and Z.-Q. Wang, A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system, Calc. Var. Partial Differential Equations, 37 (2010), 345-361.doi: 10.1007/s00526-009-0265-y.


    T. Bartsch and E. N. Dancer, Poincaré-Hopf type formulas on convex sets of Banach spaces, Topological Methods in Nonlinear Analysis, 34 (2009), 213-229.


    L. A. Caffarelli and A. Friedman, Partial regularity of the zero-set of solutions of linear and superlinear elliptic equations, J. Differential Equations, 60 (1985), 420-433.doi: 10.1016/0022-0396(85)90133-0.


    H. Cartan, Calcul Différentiel, Hermann, Paris, 1967.


    E. N. Dancer, Stable and finite Morse index solutions on $\mathbbR^n$ or on bounded domains with small diffusion. II, Indiana University Mathematics Journal, 53 (2004), 97-108.doi: 10.1512/iumj.2004.53.2354.


    E. N. Dancer, On the indices of fixed points in cones and applications, Journal of Mathematical Analysis, 91 (1983), 131-151.doi: 10.1016/0022-247X(83)90098-7.


    E. N. Dancer, The effect of domain shape on the number of positive solutions of certain nonlinear equations, J. Differential Equations, 74 (1988), 120-156.doi: 10.1016/0022-0396(88)90021-6.


    E. N. Dancer, On positive solutions of some pairs of differential equations. II, Journal of Differential Equations, 60 (1985), 236-258.doi: 10.1016/0022-0396(85)90115-9.


    E. N. Dancer and Y. Du, Competing species equations with diffusion, large interactions and jumping nonlinearities, Journal of Differential Equations, 114 (1994), 434-475.doi: 10.1006/jdeq.1994.1156.


    E. N. Dancer and Y. Du, Existence of changing sign solutions for some semilinear problems with jumping nonlinearities at zero, Proc. Roy. Soc. Edinburgh Sect. A, 124 (1994), 1165-1176.doi: 10.1017/S0308210500030171.


    E. N. Dancer and Z. M. Guo, Some remarks on the stability of sign changing solutions, Tohoku Math. J. (2), 47 (1995), 199-225.doi: 10.2748/tmj/1178225592.


    E. N. Dancer, K. Wang and Z. Zhang, Uniform Hölder estimate for singularly perturbed parabolic systems of Bose-Einstein condensates and competing species, Journal of Differential Equations, 251 (2011), 2737-2769.doi: 10.1016/j.jde.2011.06.015.


    E. N. Dancer, K. Wang and Z. Zhang, The limit equation for the Gross-Pitaevskii equations and S. Terracini's conjecture, Journal of Functional Analysis, 262 (2012), 1087-1131.doi: 10.1016/j.jfa.2011.10.013.


    E. N. Dancer and S. Yan, On the profile of the changing sign mountain pass solutions for an elliptic problem, Trans. Amer. Math. Soc., 354 (2002), 3573-3600.doi: 10.1090/S0002-9947-02-03026-X.


    D. G. de Figueiredo and J.-P. Gossez, On the first curve of the Fučik spectrum of an elliptic operator, Differential Integral Equations, 7 (1994), 1285-1302.


    T. Gallouët and O. Kavian, Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini, Ann. Fac. Sci. Toulouse Math. (5), 3 (1981), 201-246.doi: 10.5802/afst.568.


    D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1981.


    H. Hofer, A geometric description of the neighbourhood of a critical point given by the mountain pass theorem, Journal London Mathematical Society (2), 31 (1985), 566-570.doi: 10.1112/jlms/s2-31.3.566.


    R. Kohn and P. Sternberg, Local minimizers and singular perturbations, Proc. Royal Society Edinburgh Sect. A, 111 (1989), 69-84.doi: 10.1017/S0308210500025026.


    B. Noris, H. Tavares, S. Terracini and G. Verzini, Uniform Hölder bounds for nonlinear Schrödinger systems with strong competition, Comm. Pure Applied Math., 63 (2010), 267-302.


    B. Noris, H. Tavares, S. Terracini and G. Verzini, Convergence of minimax structures and continuation of critical points for singularly perturbed systems, J. Eur. Math. Soc. (JEMS), 14 (2012), 1245-1273.doi: 10.4171/JEMS/332.


    R. Nussbaum, Some generalization of the Borsuk-Ulam theorem, Proc. London Mathematical Society (3), 35 (1977), 136-158.


    B. Ruf, On nonlinear elliptic problems with jumping nonlinearities, Ann. Mat. Pura Appl. (4), 128 (1981), 133-151.doi: 10.1007/BF01789470.


    G. Sweers, A sign-changing global minimizer on a convex domain, in Progress in Partial Differential Equations: Elliptic and Parabolic Problems (Pont-à-Mousson, 1991), Pitman Research Notes Math. Ser., 266, Longman Sci. Tech., Harlow, 1992, 251-258.

  • 加载中

Article Metrics

HTML views() PDF downloads(117) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint